# SDR SWAA2016052051962

- Difficulty date: April 9, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 33500008
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING STRIP DETERIORATED.  R & R STRIP IAW AMM & DWG.
